MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-50
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients stimulation therapy was not adequately targeting the areas requiring pain relief.It was noted that the leads had migrated which was confirmed through imaging.Program optimization was performed, and the spinal cord stimulator (scs) device was functioning as intended.The patient underwent a procedure wherein an additional scs lead was implanted.The patient was reported to be doing well postoperatively.The devices remain implanted and in use.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2218-50.Serial number: (b)(6).Batch/lot number: 7168829.Model/catalog description: linear st lead kit 50 cm.Unique identifier (udi) #: (b)(4).Investigation results: the spinal cord stimulator (scs) leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: a review of the device history record (dhr) did not identify any manufacturing-related nonconformances, deviations, or anomalies that could be associated with the reported event.A review of the applicable labeling did not reveal any discrepancies as it appropriately addresses; migration, pain and stimulation inadequate.The reported imaging required and reprogramming of device are considered a secondary outcome of the reported event.The devices were not returned for analysis; therefore, a physical evaluation could not be performed.The investigation was limited to the information and documentation available at the time of review.Evaluation of the complaint record did not identify objective evidence to confirm the reported allegation or determine a cause.Based on a thorough review of the reported complaint, an investigation conclusion code of cause not established was assigned to the investigation for all components.

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50858981
Report Number3006630150-2026-07000
Device Sequence Number13246013
Product Code LGW
UDI-Device Identifier08714729767725
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2218-50
Device Catalogue NumberSC-2218-50
Device Lot Number7175771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured12/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight203 LB